UNIGE document Scientific Article
previous document  unige:92350  next document
add to browser collection
Title

Front solutions for the Ginzburg-Landau equation

Authors
Published in Communications in Mathematical Physics. 1993, vol. 152, p. 221-248
Full text
Structures
Citation
(ISO format)
ECKMANN, Jean-Pierre, GALLAY, Thierry. Front solutions for the Ginzburg-Landau equation. In: Communications in Mathematical Physics, 1993, vol. 152, p. 221-248. https://archive-ouverte.unige.ch/unige:92350

31 hits

9 downloads

Update

Deposited on : 2017-03-06

Export document
Format :
Citation style :